| Model Number |
LXMJ37L |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, the coating part of the handpiece had peeled off near the uterus.All pieces have been collected.A new handpiece was used and it worked fine.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection found the seal plate on jaw "a" was damaged.The seal plate had pealed off of the jaw.Functional testing noted that due to the damaged seal plate, the seal test could not performed.Constant regrasp alarms occurred.The device's jaw opening and closing mechanism was functioning properly.The weld integrity of the device was inspected and was found to be within specification.No electrical or wiring issues were found.It was reported that the coating part of the handpiece had peeled off near the uterus.All pieces have been collected.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur due to forceful insertion or extraction of the device¿s jaw from a trocar instrument, or due to the device¿s seal plate coming into contact with a hard object or another instrument.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: carefully insert and withdraw the instrument through the cannula to avoid damage to the device or injury to the patient or both.Close jaws using device lever before insertion/extraction in the cannula.Do not attempt to seal or cut over clips or staples as incomplete seals/damage to the cutting blade will occur.Contact between an active electrode and any metal objects may result in alternate site burns or incomplete seals.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.